I just read your post..Your taking a lot of Tram...Contact your doctor and get help coming off this stuff..Tell your family wants going on so they can help you...I'm a click away if you need to talk..
Peaceful wishes from California
I didn't have any starting Wednesday. I flushed all my pills on Wednesday. I was going to go to the Dr. on Thursday but 2 sick. I was sick all weekend. I remember looking at the clock and it said 12:17a.m. Monday morning and next thing I know It's 5:20a.m. I finally had five hours of sleep with no leg twitches or sweatiness. I still felt some flu-like symptoms. Yesterday was good. My head feels great. I'm up now because my son woke up with a nightmare. You need to quit. The seizure was a wake-up call. Good luck.
I had a seizure at about 20 - 25 per day - sadly it didn't scare me. I continued to take that amount for at least another year without another seizure.But when I look back - it scares me now. I simply think the high dose, and lack of physical and nutritional care led to it for me - but we are all different.
Please be careful - one thing I have learned on this site is that tram is unpredictable and certainly not the same response for everyone.
Woke up this morning with a smile. I made it cold turkey. No more leg twitches and my head doesn't hurt this morning.
Finally got 5 hrs of sleep. You need to quit talking and just do it. There is no easy way around it. Four to five days tops and
you will be through the hard part. I'm glad I did it and I'm off to continue with my life. Good luck and Merry Christmas!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.